ACLS Megacode 1: Ventricular Rhythms Hurry, don’t let time run out! Sorry, time is up! 0 hours 0 minutes 0 seconds Step 1 of 10 10% Untitled A 73-year-old, male presents to the emergency department feeling light-headed and complaining of chest pain. He appears diaphoretic and uncomfortable. Initial vitals: T: 35.7, P: 88, R: 30 BP: 180/100, O2: 93% 1. What is your initial step in management?*Initiate compressionsImmediately activate Cath Lab and STEMI protocolGive a beta-blockerPlace patient on monitor, establish IV access, gather history and examine patient, provide supplemental oxygen, get an EKG IV, oxygen, and monitor are applied. Patient’s vitals remain unchanged. Initial EKG demonstrates the following: 2. What is your next step in management?*Give atropineGive 50mg of metoprolol and notify cardiology/Cath LabGive 0.4mg nitroglycerin and notify cardiology/Cath LabGive 324mg of aspirin and notify cardiology/Cath Lab After giving aspirin, the patient still complains of chest pain and suddenly becomes unresponsive. The monitor demonstrates the following: 3. What is your next step in management?*Give amiodaroneGive epinephrineCardiovert as soon as possibleDefibrillate as soon as possible 4. What Joules should be used for defibrillation with a monophonic defibrillator with a biphasic?*150J with monophasic, 300J with biphasic300J with monophonic, 200J with biphasic300J with monophonic, 300J with biphasic200J with monophasic, 300J with biphasic After initial defibrillation, condition is unchanged. 5. What is the next step in management?*CPRAtropineIntubationCease efforts 6. What medications can be used to aid resuscitative efforts?*Atropine 0.5 mg, every 3-5 minutesAmiodarone 150mg one timeEpinephrine 1mg, every 3-5 minutesAdenosine 6mg, followed by 12 mg if initial dose is ineffective You defibrillate the patient, provide epinephrine and recheck a pulse. The patient remains pulseless. Rhythm demonstrates the following: 7. What is your next step in management?*CardiovertEpinephrineDefibrillateAmiodarone After defibrillation and another round of CPR, with administration of epinephrine, the monitor demonstrates the following: 8. What is the next step in management?*Check a pulseCariovertCPRDefibrillate The patient has a faintly palpable pulse. Patient is hypotensive (70/40). Monitor demonstrates the following rhythm: 9. What is the next step in management?*Start epinephrine dripDefibrillateSynchronized cardio versionAdminister amiodarone After synchronized cardioversion, patient’s blood pressure improves.He remains unresponsive, has shallow respirations with oxygen saturation of 90%. Pulse is palpable at 80. Blood pressure 100/60. EKG demonstrates persistent ST elevation.10. What is the next step in management?*Give nitroglycerinConsider intubation, send to cardiac catheterization for cardiac interventionAdmit to the intensive care unitGive amiodarone This iframe contains the logic required to handle Ajax powered Gravity Forms.